Factors and Extensions of Full Shifts.

Brian Marcus

Monatshefte für Mathematik (1979)

  • Volume: 88, page 239-248
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Marcus, Brian. "Factors and Extensions of Full Shifts.." Monatshefte für Mathematik 88 (1979): 239-248. <http://eudml.org/doc/177939>.

author = {Marcus, Brian},
journal = {Monatshefte für Mathematik},
keywords = {shift of finite type; topological entropy},
pages = {239-248},
title = {Factors and Extensions of Full Shifts.},
url = {http://eudml.org/doc/177939},
volume = {88},
year = {1979},

AU - Marcus, Brian
TI - Factors and Extensions of Full Shifts.
JO - Monatshefte für Mathematik
PY - 1979
VL - 88
SP - 239
EP - 248
KW - shift of finite type; topological entropy
UR - http://eudml.org/doc/177939
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.